MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIAL-MATE; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION VIAL-MATE; SET, I.V. FLUID TRANSFER
Model Number 2B8071
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: the lot was manufactured february 24-26, 2025.H11: the actual devices were not available; however, a companion sample was received for evaluation.Visual inspection was performed which showed that the sample was sealed in the finished good packaging unused; there were no issues noted.A functional test was performed by connecting the device to an in-lab bag and vial; the bag was successfully reconstituted and no leaks were observed.The reported condition was not verified on the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that leaks were observed during use of an unspecified quantity of vial-mate adapters.Patient involvement was not specified; however, there was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
VIAL-MATE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 north davis
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22979495
Report Number1416980-2025-04502
Device Sequence Number21219720
Product Code LHI
UDI-Device Identifier00085412027388
UDI-Public(01)00085412027388(10)GR25B17017
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2B8071
Device Catalogue Number2B8071
Device Lot NumberGR25B17017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown